# SDR F3LA200300149

- Difficulty date: September 29, 2003
- Submitted: October 3, 2003
- Operation: Air carrier
- Aircraft: N315FL
- Make and model: Boeing 737-36E
- Aircraft serial: 25159
- Aircraft time: 33,551 hours, 17,570 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED OIL CANNING ON SKIN BETWEEN TWO EXISTING PATCH REPAIRS AT STA. 340-350, STR. 20R.  NUMEROUS TIPPED FASTENER HEADS ON PREVIOUS SKIN PATCHES AT STA. 340-360, STR. 19R.  CUT OUT DAMAGED AREAS.  FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 53-10-01, FIG. 229.
